Alert archive / Minnesota / Freeze Warnings in 2015

Freeze Warning 5, NWS Grand Forks, ND

October 6, 201512 counties in Minnesota

NWS Grand Forks, ND issued this freeze warning at Oct 6, 2015, 3:41 PM CDT for 12 counties in Minnesota. It took effect at Oct 7, 2015, 12:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 6, 2015, 3:41 PM CDT (20:41 UTC)
In effect from
Oct 7, 2015, 12:00 AM CDT
Expired
Oct 7, 2015, 8:00 AM CDT
In force
8 hr
Issued by
NWS Grand Forks, ND

Counties Becker County, MN, Beltrami County, MN, Clearwater County, MN, Hubbard County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 131 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.7 hours before the alert went out and 358 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1726 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WWUS73 KFGF 062041
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
341 PM CDT TUE OCT 6 2015

MNZ005-006-008-009-013>017-022>024-028-032-071300-
/O.NEW.KFGF.FZ.W.0005.151007T0500Z-151007T1300Z/
ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-EAST BECKER-WADENA-
INCLUDING THE CITIES OF...ROSEAU...WARROAD...GREENBUSH...
BAUDETTE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...
PONEMAH...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...
FERTILE...MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...
MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA...
LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE...
PARK RAPIDS...WOLF LAKE...WADENA...MENAHGA
341 PM CDT TUE OCT 6 2015

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
WEDNESDAY.

* TEMPERATURES...27 TO 31.

* IMPACTS...ANY VEGETATION NOT IMPACTED BY THE LAST COLD WAVE IN
  LATE SEPTEMBER COULD BE DAMAGED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MNZ001>004-007-027-029>031-040-NDZ006>008-015-016-026>030-038-039-
049-052>054-071300-
/O.NEW.KFGF.FR.Y.0010.151007T0500Z-151007T1300Z/
WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WEST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-
RAMSEY-EASTERN WALSH COUNTY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD...
LANCASTER...WARREN...STEPHEN...ARGYLE...DETROIT LAKES...
BRECKENRIDGE...FERGUS FALLS...PERHAM...NEW YORK MILLS...
PARKERS PRAIRIE...HENNING...BATTLE LAKE...ELBOW LAKE...HOFFMAN...
ASHBY...HERMAN...BARRETT...CANDO...LANGDON...CAVALIER...
WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...DEVILS LAKE...
GRAFTON...PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...
GRAND FORKS...COOPERSTOWN...FINLEY...HOPE...MAYVILLE...
HILLSBORO...HATTON...PORTLAND...VALLEY CITY...FARGO...LISBON...
ENDERLIN...GWINNER...MILNOR...FORMAN...RUTLAND...WAHPETON...
EDINBURG...ADAMS...LANKIN
341 PM CDT TUE OCT 6 2015

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
WEDNESDAY.

* TEMPERATURES...32 TO 36.

* IMPACTS...AREAS OF FROST EXPECTED. LOCATIONS THAT MAY NOT HAVE
  HAD A FROST IN SOUTHEASTERN NORTH DAKOTA AND IN PARTS OF WEST
  CENTRAL MINNESOTA MAY SEE THEIR FIRST FROST OF THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
DTR
3 follow-up statements
067 
WWUS73 KFGF 070258
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
958 PM CDT TUE OCT 6 2015

MNZ005-006-008-009-013>017-022>024-028-032-071300-
/O.CON.KFGF.FZ.W.0005.151007T0500Z-151007T1300Z/
ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-EAST BECKER-WADENA-
INCLUDING THE CITIES OF...ROSEAU...WARROAD...GREENBUSH...
BAUDETTE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...
PONEMAH...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...
FERTILE...MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...
MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA...
LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE...
PARK RAPIDS...WOLF LAKE...WADENA...MENAHGA
958 PM CDT TUE OCT 6 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY...

* TEMPERATURES...27 TO 31.

* IMPACTS...ANY VEGETATION NOT IMPACTED BY THE LAST COLD WAVE IN 
  LATE SEPTEMBER COULD BE DAMAGED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MNZ001>004-007-027-029>031-040-NDZ006>008-015-016-026>030-038-039-
049-052>054-071300-
/O.CON.KFGF.FR.Y.0010.151007T0500Z-151007T1300Z/
WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WEST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-
RAMSEY-EASTERN WALSH COUNTY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD...
LANCASTER...WARREN...STEPHEN...ARGYLE...DETROIT LAKES...
BRECKENRIDGE...FERGUS FALLS...PERHAM...NEW YORK MILLS...
PARKERS PRAIRIE...HENNING...BATTLE LAKE...ELBOW LAKE...HOFFMAN...
ASHBY...HERMAN...BARRETT...CANDO...LANGDON...CAVALIER...
WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...DEVILS LAKE...
GRAFTON...PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...
GRAND FORKS...COOPERSTOWN...FINLEY...HOPE...MAYVILLE...
HILLSBORO...HATTON...PORTLAND...VALLEY CITY...FARGO...LISBON...
ENDERLIN...GWINNER...MILNOR...FORMAN...RUTLAND...WAHPETON...
EDINBURG...ADAMS...LANKIN
958 PM CDT TUE OCT 6 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY...

* TEMPERATURES...32 TO 36.

* IMPACTS...AREAS OF FROST EXPECTED. LOCATIONS THAT MAY NOT HAVE 
  HAD A FROST IN SOUTHEASTERN NORTH DAKOTA AND IN PARTS OF WEST 
  CENTRAL MINNESOTA MAY SEE THEIR FIRST FROST OF THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
064 
WWUS73 KFGF 070858
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
358 AM CDT WED OCT 7 2015

MNZ005-006-008-009-013>017-022>024-028-032-071300-
/O.CON.KFGF.FZ.W.0005.000000T0000Z-151007T1300Z/
ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-EAST BECKER-WADENA-
INCLUDING THE CITIES OF...ROSEAU...WARROAD...GREENBUSH...
BAUDETTE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...
PONEMAH...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...
FERTILE...MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...
MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA...
LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE...
PARK RAPIDS...WOLF LAKE...WADENA...MENAHGA
358 AM CDT WED OCT 7 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES...IN THE LOWER 30S.

* IMPACTS...ANY VEGETATION NOT IMPACTED BY THE LAST COLD WAVE IN 
  LATE SEPTEMBER COULD BE DAMAGED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MNZ001>004-007-027-029>031-040-NDZ006>008-015-016-026>030-038-039-
049-052>054-071300-
/O.CON.KFGF.FR.Y.0010.000000T0000Z-151007T1300Z/
WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WEST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-
RAMSEY-EASTERN WALSH COUNTY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD...
LANCASTER...WARREN...STEPHEN...ARGYLE...DETROIT LAKES...
BRECKENRIDGE...FERGUS FALLS...PERHAM...NEW YORK MILLS...
PARKERS PRAIRIE...HENNING...BATTLE LAKE...ELBOW LAKE...HOFFMAN...
ASHBY...HERMAN...BARRETT...CANDO...LANGDON...CAVALIER...
WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...DEVILS LAKE...
GRAFTON...PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...
GRAND FORKS...COOPERSTOWN...FINLEY...HOPE...MAYVILLE...
HILLSBORO...HATTON...PORTLAND...VALLEY CITY...FARGO...LISBON...
ENDERLIN...GWINNER...MILNOR...FORMAN...RUTLAND...WAHPETON...
EDINBURG...ADAMS...LANKIN
358 AM CDT WED OCT 7 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES...IN THE LOW TO MID 30S.

* IMPACTS...AREAS OF FROST EXPECTED. LOCATIONS THAT MAY NOT HAVE 
  HAD A FROST IN SOUTHEASTERN NORTH DAKOTA AND IN PARTS OF WEST 
  CENTRAL MINNESOTA MAY SEE THEIR FIRST FROST OF THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

DK
538 
WWUS73 KFGF 071240
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
740 AM CDT WED OCT 7 2015

MNZ005-006-008-009-013>017-022>024-028-032-071345-
/O.EXP.KFGF.FZ.W.0005.000000T0000Z-151007T1300Z/
ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-EAST BECKER-WADENA-
INCLUDING THE CITIES OF...ROSEAU...WARROAD...GREENBUSH...
BAUDETTE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...
PONEMAH...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...
FERTILE...MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...
MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA...
LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE...
PARK RAPIDS...WOLF LAKE...WADENA...MENAHGA
740 AM CDT WED OCT 7 2015

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

TEMPERATURES SHOULD RISE ABOVE FREEZING BY 9 AM.

$$

MNZ001>004-007-027-029>031-040-NDZ006>008-015-016-026>030-038-039-
049-052>054-071345-
/O.EXP.KFGF.FR.Y.0010.000000T0000Z-151007T1300Z/
WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WEST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-
RAMSEY-EASTERN WALSH COUNTY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD...
LANCASTER...WARREN...STEPHEN...ARGYLE...DETROIT LAKES...
BRECKENRIDGE...FERGUS FALLS...PERHAM...NEW YORK MILLS...
PARKERS PRAIRIE...HENNING...BATTLE LAKE...ELBOW LAKE...HOFFMAN...
ASHBY...HERMAN...BARRETT...CANDO...LANGDON...CAVALIER...
WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...DEVILS LAKE...
GRAFTON...PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...
GRAND FORKS...COOPERSTOWN...FINLEY...HOPE...MAYVILLE...
HILLSBORO...HATTON...PORTLAND...VALLEY CITY...FARGO...LISBON...
ENDERLIN...GWINNER...MILNOR...FORMAN...RUTLAND...WAHPETON...
EDINBURG...ADAMS...LANKIN
740 AM CDT WED OCT 7 2015

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

TEMPERATURES WILL RISE ABOVE FREEZING BY 9 AM.

$$
DK

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this freeze warning went out at Oct 6, 3:23 PM CDT, 18 minutes earlier.

Area forecast discussion, Oct 6, 3:23 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
323 PM CDT TUE OCT 6 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 301 PM CDT TUE OCT 6 2015

ISSUE TONIGHT ARE TEMPS AND HEADLINES. AFTER MUCH DISCUSSION
WILL GO AHEAD AND ISSUE A FREEZE WARNING FOR 05Z-13Z FOR THE FAR
EASTERN FCST AREA WHERE LOWS BELOW 32F ARE EXPECTED. WILL ALSO
ISSUE A FROST ADVISORY FOR THE REST OF NW/WCNTRL MN INTO THE RED
RIVER VALLEY AND NE ND WITH LOWS OF 32-36. BENSON/EDDY CUONTIES
LOOK TO WARM UP SOME TOWARD MORNING AS CLOUDS INCREASE AND DID NOT
INCLUDE THEM.

HIGH PRESSURE WILL BE OVER THE RRV BY MIDNIGHT AND OVER ERN FCST
AREA AT 12Z WED. THUS LONGEST STRETCH OF LIGHT WINDS AND CLEAR SKY
OVER NW MN. AIRMASS COMING IN NOT PARTICULARLY DRIER THAN
CURRENTLY BUT UPSTREAM LOWS IN SASKATCHEWAN WITH HIGH WAS IN THE
MID TO UPPER 20S SO AT LEAST SOME UPPER 20S LIKELY IN COLDER
SPOTS. A LIGHT WIND WILL DEVELOP AT 12Z IN THE RRV AND CLOUDS WILL
INCREASE IN THE FAR WRN FCST AREA LATER TONIGHT PRODUCING A TAD
WARMER CONDITIONS.

FOR WEDNESDAY A FAST MOVING SHORT WAVE OVER SOUTHERN B.C. WILL
MOVE EAST-SOUTHEAST INTO NORTH DAKOTA BY LATE WED AFTN AND INTO
NRN MN WED NIGHT. MOISTURE WITH SYSTEM IS SPARSE...BUT LATER
TONIGHT INTO WEDNESDAY MORNING AN 850 MB JET IN THE 35 KT RANGE
WILL DEVELOP AND HELP BRING UP ENOUGH MOISTURE ESP AT THE MID
LEVELS TO GENERATE SHOWERS IN CNTRL ND NR 12Z WED AND THEN AS
SYSTEM MOVES EAST-SOUTHEAST AND PWATS INCREASE TO OVER 1 INCH INTO
THE RRV AND NW MN EXPECT TO SEE COVERAGE INCREASE. A NARROW AXIS
OF NEGATIVE SHOWWALTERS JUST SOUTH OF THE SFC LOW ENTERS THE RRV
WED EARLY EVE AND THEN MOVES EAST. THUS WILL MAINTAIN IDEA OF
ISOLD THUNDERSTORMS. RAIN AMOUNTS LOOK TO BE 0.25 TO 0.75 INCH
OVER THE AREA. LESS WEST AND MORE EAST. PRECIP TO END FROM THE
WEST WED NIGHT.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 301 PM CDT TUE OCT 6 2015

THURSDAY TO SEE CONIDERABLE CLOUD COVER IN COLD ADVECTION BEHIND
THE SFC LOW. SFC HIGHS FOR THURSDAY MAY BE ON THE WARM SIDE...AND
SOMETHING THAT MAY NEED ADJUSTING ESP IF CLOUDS MAY BE A BIT MORE
WIDESPREAD THAN MODELS INDICATE. BREEZY NORTHWEST WINDS TOO.
CLEARING THU NIGHT AND THEN SUNSHINE ON FRIDAY WITH HIGH OVERHEAD.

FOR FRIDAY NIGHT THROUGH TUESDAY...WILL START OUT THE PERIOD WITH A
BUILDING 500MB RIDGE AND DRY CONDITIONS. VERY WARM 850MB TEMPS MOVE
IN FOR SAT/SUN WITH POTENTIAL HIGHS SUNDAY AROUND 80F ACROSS THE
SOUTH. HIGHS SAT/SUN MAY DEPEND SOMEWHAT ON THE TIMING OF THE WIND
SWITCH TO THE SW OR WEST. IT THIS HAPPENS DURING PEAK HEATING IT
COULD SUPPORT AN EVEN HIGHER BOOST IN SOME AREAS. ANOTHER WAVE AND
COLD FRONT MOVE THROUGH SUN NIGHT BRINGING TEMPS BACK TOWARD NORMAL
FOR MON/TUE. COULD ALSO BE A LITTLE PCPN ASSOCIATED WITH THIS
FEATURE SUN NIGHT WITH BEST CHANCES ALONG THE CANADIAN BORDER.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1228 PM| CDT TUE OCT 6 2015

STILL HAVE ONE POCKET OF LOWER CLOUDS AROUND KBJI BUT DO EXPECT
THESE TO SHIFT EAST BY A LITTLE AFTER 18Z. AFTER THIS EXITS THERE
SHOULD NOT BE MUCH CLOUD COVER AROUND UNTIL SOME HIGHER LEVEL CIRRUS
SPREADS IN VERY LATE TONIGHT OR EARLY WED. WINDS SHOULD ALSO BECOME
LIGHT EARLY THIS EVENING THEN BEGIN TO TURN MORE SOUTHEAST WED
MORNING. SOME LIGHT PCPN MAY SPREAD INTO THE KDVL AREA BY LATER WED
MORNING...BUT IT LOOKS LATE ENOUGH THAT WILL NOT MENTION WITH THIS
SET OF TAFS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY FOR
     NDZ006>008-015-016-026>030-038-039-049-052>054.

MN...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY FOR
     MNZ001>004-007-027-029>031-040.

     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY FOR
     MNZ005-006-008-009-013>017-022>024-028-032.

&&

SHORT TERM...RIDDLE
LONG TERM...GODON/RIDDLE
AVIATION...GODON
Hazardous weather outlook, Oct 6, 6:24 AM CDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
624 AM CDT TUE OCT 6 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-071130-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
624 AM CDT TUE OCT 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE SHOWERS AND A FEW THUNDERSTORMS WEDNESDAY AFTERNOON
AND WEDNESDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DK

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 3:41 PM CDTFrost AdvisoryFGFBecker, Clay, Grant, Kittson, Marshall, Norman and 3 more16 hr

Nearby

Freeze Warnings in Minnesota, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.